# SDR FDEA200907072509

- Difficulty date: July 7, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A53834469207
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TOOLING MARKS ON RT LWR KEEL AT FRAM 47 RT.  REPAIR PERFORMED BY BLEND OUT THE DAMAGE, NDT FOR CRACK FREE CONDITION IAW RAS 70521186/004/2009 ISS. A, APPROVED BY EA 6-5310-129174.
